# SDR MAGSENTANI

- Difficulty date: September 8, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Make and model: Cessna TU206
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493504
- Part serial: F04BA191
- Condition: Loose
- Location: Engine
- Part time: 120 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE MAGNETO INTERIOR, FOUND THAT THE (STRIP-FISH PAPER) (P/N 10-349326) HAD COME LOOSE FROM THE SIDE OF THE CASE AND BECOME INGESTED IN THE DRIVE AND DISTRIBUTOR BLOCK GEARS.  ADDITIONALLY, THE CARBON BRUSH SHOWED EXCESSIVE SIDE LOAD WEAR.  LOOKING FOR A PROBLEM RELATED TO RF NOISE IN THIS MAGNETO.  HOLD MFG ACCOUNTABLE FOR ERRORS.  SERIOUSLY BELIEVE WE NEED TO EITHER WORK DIRECTLY WITH MFG PERSONNEL OR THE FAA TO MAKE SURE QUALITY CONTROL ISSUES LIKE THIS ARE NOTICED AND FIXED.
